| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.Customer reported they were able to clear the alarm.Customer reported that they were not able to complete insulin pump rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However device alarmed motor error during basic occlusion test due to loose/protruded drive support disk noted.Unable to confirm a33 alarm and perform occlusion test, prime or a33 test, excessive no delivery test due to motor error.The test reservoir p-cap was able to lock in place.